# SDR DALA2025011300302

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 IN REF TO NRC 00422: CORROSION ON FLOOR BEAM STA 365.25 RBL 16 ON FLOOR STRUCTURE PASSANGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00476. FLOOR BEAM STA 365.25 RBL 16 ON FLOOR STRUCTURE PASSANGER CABIN WAS REPAIRED PER B757- 200 SRM 53-00-51-2R PROCEDURE 5 REPAIR 5 INSTRUCTIONS REPAIR.
